# SDR QXEA2015090900457

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 21,261 hours, 22,539 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 46455123
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC QUANTITY WENT TO 0.  NR 2 ENGINE HYDRAULIC PUMP CAUTION ILLUMINATED AND NR 2 HYDRAULIC ISOLATION VALVE CAUTION ILLUMINATED.  ACCOMPLISHED ALTERNATE GEAR EXTENSION.  LANDING UNEVENTFUL.  FOUND NR 2 MAIN GEAR RETRACTION FLEX HOSE LEAKING. REPLACED HOSE.  ALSO REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP DUE TO OPERATION WITHOUT FLUID.  RETURNED TO SERVICE.
